# SDR SWIA200515343

- Difficulty date: July 25, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 2,634 hours, 1,703 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 707
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 1,217 hours, 811 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPLR/STAB FAULT STATUS MSG.   REPLACED NR 2 SSCU IAW CRJ MM 27-61-00.  OPERATIONAL CHECK GOOD.
